# SDR FDEA202109252406

- Difficulty date: September 25, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 34,181 hours, 24,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N276612
- Condition: Sheared
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A/C BLOCK-IN, WHEN L1 DOOR WAS OPENED FOUND L1  DOOR, PROXIMITY ACTUATOR FOR S10214, DETATCHED FROM  GIRT BAR SLIDER (RIVETS SHEARED).   COMPLIED WITH PART 2 OF  E.A. F-2560-T0364440.                                    REMOVED AND REPLACED L1 DOOR GIRT BAR SLIDER                                      ASSEMBLY PER 757 AMM 25-66-10-2.
